# SDR DALA1015239859

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 76,344 hours, 75,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT ROW 6 INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY IAW AMM 33-53-00-401.  OPERATIONAL CHECK OF LIGHT NOW CHECK GOOD.
